Xerxes i would keep dosing it at 20mg for a few more days dude. Remember your nips will still look funny or puffy and because in your mind you know it was there previously your going to constanly compare. Puffy nipples is a expected side effect of running a DS. But as you said your tenderness is gone and is it still sore? If it is bad it should really be uncomfortable and painful. It it isnt, then you know your Nolva is doing its job! If the lump or disc under the nipple is completley gone, then dont stress any more, drop it down to 10mg until your comfortable with it gone, then stop the Nolva, and finish your cycle.
As Unreal as said and i have said, Gyno is extremley complicated and you can sit there for months and months trying to figure where it came from or why, but you have the symptons so just combat it with Nolva Novedex XT i took in the past so who knows it could cause a onset of gyno but it is impossible to tell. Gyno is not always estrogen!
Good luck dude!